Please use this identifier to cite or link to this item:
Title: Repeated-root constacyclic codes of length ℓps and their duals
Authors: Chen, Bocong
Dinh, Hai Q.
Liu, Hongwei
Keywords: DRNTU::Science::Mathematics
Issue Date: 2014
Source: Chen, B., Dinh, H. Q., & Liu, H. (2014). Repeated-root constacyclic codes of length ℓps and their duals. Discrete Applied Mathematics, 177, 60-70.
Series/Report no.: Discrete applied mathematics
Abstract: An equivalence relation is introduced on the nonzero elements of the finite field Fpm to classify constacyclic codes of arbitrary length over Fpm. According to the equivalence classes, all constacyclic codes of length ℓps over Fpm and their duals are characterized, where ℓ is a prime different from p and s is a positive integer. Self-dual cyclic codes of length ℓps over Fpm exist precisely when pp is equal to two; in this case, all self-dual cyclic codes of length 2sℓ over F2m are presented.
DOI: 10.1016/j.dam.2014.05.046
Schools: School of Physical and Mathematical Sciences 
Rights: © 2014 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Applied Mathematics, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI:].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
repeated-root constacyclic codes of length lps and their duals.pdf359.5 kBAdobe PDFThumbnail

Citations 10

Updated on May 21, 2023

Web of ScienceTM
Citations 10

Updated on Jun 3, 2023

Page view(s) 50

Updated on Jun 4, 2023

Download(s) 20

Updated on Jun 4, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.